# SDR 29GA2016032200001

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,369 hours, 37,727 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PARKING, BRAKES FELT SOFT.  PERFORMED PROCEDURE TO BLEED THE WHEEL BRAKE SYSTEM IAW AMM 32-42-00-02, LEAK CHECK GOOD.
